# SDR 95FDEA01821

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE ON TOP CHORD OF FLOORBEAM AT BS 540 LBL 10.5 WL 208.  REMOVED CORROSION AROUND FASTENER HOLE ON TOP CHORD OF FLOORBEAM AT BS 540 LBL 10.5 WL 208.  DAMAGE WAS FOUND TO BE BEYOND LIMITS PER FEDEX SRM 53-10-1.  REPAIRED DAMAGED AREA PER FEDEX SRM 53-10-8.
